Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AmyKay

minocyclin again?

i know i didn't spell minocyclin right but whatever. here is my question. i have been off minocyclin for about a week and my skin is clearer than ever. Notta zit at all!!! I was on minocyclin for about 4 or 5 months and i didn't notice much of a difference. Then, when my doc lowered the dossage from 100 miligrams to 50 a months ago, my skin actually cleared more. She also stuck me on a face wash that i think has worked wonders. But a week ago i got headaches and once i got off the minocyclin they went away, also i thought my perscription was up but i found out if wasn't. Anyway, i really don't want to take anibotics unless i really think they are working and i'm not convinced but i would like your opinions. I guess i just really don't want to take it, i'd almost rather break out a little bit and i'm doing enough to my silly body to clear up this crap i'm not sure minocyclin is worth it.....i'm on differin(which has helped), a medicated face wash and i'm taking B5 everyday (not as much as some people at all though.)

Share this post


Link to post
Share on other sites

Okay I know this was seriously like 12 years ago, but I'm just wondering, did you ever end up breaking out again after stopping minocycline and did your skin stay ok?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×